Alert archive / New Jersey / Special Marine Warnings in 2007
Special Marine Warning 45, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Aug 17, 2007, 8:21 PM EDT. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2007, 8:21 PM EDT (00:21 UTC)
- Expired
- Aug 17, 2007, 9:45 PM EDT
- In force
- 84 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Counties, with a storm outline in the text
The radar
The Philadelphia radar (KDIX), 42 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WHUS51 KPHI 180022
SMWPHI
ANZ450-451-470-180145-
/O.NEW.KPHI.MA.W.0045.070818T0021Z-070818T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
821 PM EDT FRI AUG 17 2007
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM SANDY HOOK TO LITTLE EGG INLET NJ OUT 20
NM OVER ATLANTIC COASTAL WATERS...
* UNTIL 945 PM EDT
* AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER SEA
GIRT REEF...MOVING EAST AT 40 MPH.
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
LAT...LON 3994 7338 3947 7350 3911 7375 3948 7427
4006 7410 4007 7404 4007 7409 4012 7408
4012 7404 4016 7404 4018 7406 4021 7401
4027 7399 4042 7398
TIME...MOT...LOC 0021Z 292DEG 37KT 4014 7395
$$
JJMWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 17, 5:21 PM EDT, 3 hours earlier.
Area forecast discussion, Aug 17, 5:21 PM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
521 PM EDT FRI AUG 17 2007
.SYNOPSIS...
A COLD FRONT APPROACHING FROM THE NW WILL BE PRECEDED BY SHOWERS
AND THUNDERSTORMS THIS EVENING...BUT THEN FOLLOWED BY COOLER AND
DRIER AIR LATER TONIGHT. HIGH PRSSURE WILL BRING FAIR WEATHER AND
PLEASANT CONDITIONS FOR THE WEEKEND. A QUASI-STATIONARY FRONTAL
BOUNDARY JUST SOUTH OF THE AREA WILL BRING A CHANCE OF RAIN FOR
EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE WX TODAY HAS BEEN A BIT MORE ACTIVE THAN EXPECTED EARLIER...
WITH A SEVERE TSTM WATCH IN EFFECT UNTIL 8 PM FOR NORTHERN PARTS OF
OUR FCST AREA. MORE TSTMS ARE DVLPG OVER THE SRN POCONOS AS THE
AIR MASS REMAINS SMWHAT UNSTABLE AND A RATHER POTENT LOOKING VORT
CENTER/SHRTWV TROF CONTS TO ROTATE SEWD THROUGH SERN ONTARIO. THE
STRONGER CDFNT ASSOCD WITH THE SHRTWV SEEMS TO BE OVER THE LOWER
GRTLKS ATTM...AND WILL SWEEP ACRS OUR FCST AREA LATER THIS EVE.
THIS SHOULD END THE SHRA/TSTM ACTVTY BY MIDNIGHT AND USHER IN
COOLER/DRIER AIR FOR THE WEEKEND.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/...
FOR THE WEEKEND...WX WILL BE DOMINATED BY HIGH PRESSURE ASSOCD
WITH A MILD AND DRY AIR MASS. THE HIGH WILL BE BUILDING IN FROM
THE WEST AND SAT WITH A PRESSURE GRADIENT SUFF TO PRODUCE BREEZY
NW WINDS. MAX TEMPS SHOULD BE NEAR NORMAL BUT DEWPTS ARE EXPECTED
TO BE QUITE LOW...MAINLY IN THE 40S. FOR SAT NIGHT AND SUN...THE
HIGH PRES CENTER IS FCST TO BE NEARBY WHICH WILL RESULT IN LIGHT
WINDS. MIN TEMPS SAT NIGHT COULD BE QUITE CHILLY...ESPECIALLY IN
MORE RURAL AREAS. FOR SUN...SOME MOISTURE ALOFT SHOULD START TO
MOVE IN FROM THE WEST...WITH INCREASING HIGH TO MID-LVL
CLOUDINESS. THERE IS SLIGHT CHC OF PRECIP MOVING INTO WRN PART OF
THE FCST AREA LATE ON SUNDAY...BUT MORE LIKELY ANY RAIN WOULD HOLD
OFF UNTIL NIGHT TIME.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
FCST MODELS INDICATE A FNTL BNDRY SETTING UP ACROSS THE MID-
ATLANTIC REGION FOR EARLY NEXT WEEK. THE FCST FRONT IS ORIENTED
WNW TO ESE AND WILL BE SLOW TO MOVE OUT. A COUPLE OF WAVE OF
PRECIP ARE FCST TO MOVE ALONG THE Q-STNRY BNDRY...THE FIRST ON SUN
NIGHT INTO MON AND A SECOND STGR ONE ON TUE. SCT SHOWER OR TSTM
ACTVTY LOOKS PSBL ALL THROUGH THE EARLY- TO MID-WEEK PERIOD. THE
FRONT IS FCST TO LIFT NEWD AS A WARM FRONT ON WED LEAVING OUR AREA
IN SWLY FLOW AND A WARM AND HUMID AIR MASS MORE TYPICAL FOR AUGUST.
SCT AFTN/EVE SHOWERS AND TSTMS CANNOT BE RULED OUT DURING THIS
TIME.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
VFR WEATHER IS EXPECTED OUTSIDE OF TSTMS, BUT ANY TSTMS COULD
HAVE SVR WEATHER AND IFR/LIFR CONDITIONS WITH DAMAGING WINDS AND
PSBL HAIL. AFTER THE FRONT MOVES THROUGH THIS EVENING, DRY COOL
AIR ARRIVING FROM THE NW WILL MEAN VFR CONDITIONS.
THE NEXT THREAT OF TSTMS WOULD BE SUNDAY NIGHT INTO MONDAY AND
TUESDAY.
&&
.MARINE...
SCA HAVE BEEN ISSUED FOR LATE TONIGHT INTO SATURDAY. COOLER AIR
COMING DOWN FROM THE NORTH OVER THE WARM WATERS WILL ALLOW WINDS
TO INCREASE TO 25 KT AS THE GRADIENT ALSO INCREASES. THE GRADIENT
WILL RELAX LATER SATURDAY AND WINDS SHOULD DECREASE BACK BELOW 25
KT FOR SATURDAY AFTN. HIGH PRESSURE SHOULD KEEP TRANQUIL
CONDITIONS OVER THE MARINE AREA SUNDAY. A FRONTAL SYSTEM IS
EXPECTED TO MOVE IN FROM THE SOUTH AND BECOME STATIONARY JUST
SOUTH OF THE MARINE AREA MONDAY INTO WEDNESDAY. ONSHORE WINDS
NORTH OF THE FRONT AND AROUND A HIGH NEAR NOVA SCOTIA CANADA COULD
PRODUCE INCREASED SEAS AND WINDS ON WEDNESDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 12 PM EDT
SATURDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...AMC
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM...AMC
AVIATION...RNS
MARINE...RNSHazardous weather outlook, Aug 17, 4:38 PM EDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 438 PM EDT FRI AUG 17 2007 DEZ001-NJZ001-007>010-012-015-PAZ054-055-060>062-067>071-182045- NEW CASTLE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 438 PM EDT FRI AUG 17 2007 ...SEVERE THUNDERSTORM WATCH 612 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED THUNDERSTORMS INTO THIS EVENING WILL BE LOCALLY SEVERE WITH DAMAGING WINDS AND HAIL. HEAVY RAIN WILL ALSO ACCOMPANY ANY STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ008-182045- CECIL- 438 PM EDT FRI AUG 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS INTO THIS EVENING COULD BE LOCALLY STRONG WITH GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ013-014-016>027-182045- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 438 PM EDT FRI AUG 17 2007 ...SEVERE THUNDERSTORM WATCH 612 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. ISOLATED TO SCATTERED THUNDERSTORMS THIS EVENING. SOME STORMS COULD TURN LOCALLY SEVERE WITH DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-MDZ012-015-019-020-182045- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- 438 PM EDT FRI AUG 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. SOME STORMS COULD TURN LOCALLY STRONG WITH STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450>455-182045- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 438 PM EDT FRI AUG 17 2007 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 12 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. SOME STORMS COULD TURN LOCALLY STRONG WITH STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-182045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 438 PM EDT FRI AUG 17 2007 ...SEVERE THUNDERSTORM WATCH 612 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 12 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SMALL CRAFT ADVISORY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. SOME STORMS COULD TURN LOCALLY STRONG TO SEVERE WITH STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 17, 4:16 PM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
416 PM EDT FRI AUG 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL BETHLEHEM 40.63N 75.37W
08/17/2007 M0.75 INCH NORTHAMPTON PA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN BETHLEHEM.
0220 PM HAIL JIM THORPE 40.87N 75.74W
08/17/2007 E1.75 INCH CARBON PA BROADCAST MEDIA
GOLF BALL SIZE HAIL DAMAGED CARS AND PUNCHED HOLES IN THE
SIDING OF SOME BUILDINGS.
0220 PM TSTM WND DMG 2 NW JIM THORPE 40.89N 75.76W
08/17/2007 CARBON PA EMERGENCY MNGR
EMERGENCY MANAGEMENT OFFICIALS REPORTED TREES DOWN AND
WIRES DOWN ACROSS SOME ROADS IN SEVERAL PARTS OF THE
COUNTY.
0220 PM HAIL NESQUEHONING 40.86N 75.83W
08/17/2007 E1.75 INCH CARBON PA EMERGENCY MNGR
HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED AT THE 911
CENTER IN NESQUEHONING. THE HAIL WAS COVERING THE PARKING
LOT AND DAMAGED CARS.
0240 PM TSTM WND DMG JIM THORPE 40.87N 75.74W
08/17/2007 CARBON PA TRAINED SPOTTER
LARGE TREE LIMBS DOWN IN JIM THORPE. AT THE TIME OF
REPORT, HALF INCH HAIL WAS FALLING.
0242 PM TSTM WND GST LEHIGHTON 40.83N 75.72W
08/17/2007 E70.00 MPH CARBON PA BROADCAST MEDIA
THUNDERSTORM WINDS WERE ESTIMATED TO BE 70 MPH IN
LEHIGHTON WITH A ROTATING WALL CLOUD REPORTED. TREES AND
WIRES DOWN.
0242 PM HAIL LEHIGHTON 40.83N 75.72W
08/17/2007 M1.00 INCH CARBON PA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN LEIGHTON.
0250 PM HAIL PALMERTON 40.80N 75.62W
08/17/2007 E2.00 INCH CARBON PA TRAINED SPOTTER
2-INCH DIAMETER HAIL WAS REPORTED IN PALMERTON.
0300 PM HAIL FERNDALE 40.53N 75.18W
08/17/2007 M1.00 INCH BUCKS PA TRAINED SPOTTER
HAIL FROM NICKEL TO QUARTER SIZE REPORTED IN FERNDALE.
TREE LIMBS ALSO DOWN.
0307 PM HAIL BRODHEADSVILLE 40.92N 75.40W
08/17/2007 E0.75 INCH MONROE PA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN BRODHEADSVILLE.
0315 PM HAIL FRENCHTOWN 40.53N 75.06W
08/17/2007 E1.75 INCH HUNTERDON NJ TRAINED SPOTTER
HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED IN
FRENCHTOWN.
0315 PM HAIL 1 N FLEMINGTON 40.52N 74.87W
08/17/2007 E1.00 INCH HUNTERDON NJ TRAINED SPOTTER
HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED IN RARITAN
TOWNSHIP.
0315 PM HAIL CLINTON 40.64N 74.91W
08/17/2007 E0.75 INCH HUNTERDON NJ TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN CLINTON.
0315 PM HAIL FLEMINGTON 40.51N 74.86W
08/17/2007 M0.75 INCH HUNTERDON NJ CO-OP OBSERVER
PENNY SIZE HAIL REPORTED IN FLEMINGTON.
0327 PM HAIL NAZARETH 40.74N 75.31W
08/17/2007 E1.00 INCH NORTHAMPTON PA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN NAZARETH.
0338 PM HAIL 2 NE BELLE MEAD 40.49N 74.63W
08/17/2007 E1.75 INCH SOMERSET NJ TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN HILLSBOROUGH.
0345 PM HAIL WASHINGTON 40.76N 74.98W
08/17/2007 E0.75 INCH WARREN NJ TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN WASHINGTON.
0400 PM FLOOD METUCHEN 40.54N 74.36W
08/17/2007 MIDDLESEX NJ TRAINED SPOTTER
STREET FLOODING REPORTED IN THE METUCHEN AREA WITH SOME
ROADS CLOSED.
&&
GORSELocal storm report, Aug 17, 5:15 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 PM EDT FRI AUG 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL BETHLEHEM 40.63N 75.37W
08/17/2007 M0.75 INCH NORTHAMPTON PA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN BETHLEHEM.
0215 PM TSTM WND DMG COATESVILLE 39.98N 75.82W
08/17/2007 CHESTER PA EMERGENCY MNGR
SCATTERED LARGE TREE LIMBS DOWN ACROSS THE CENTRAL PART
OF THE COUNTY.
0220 PM HAIL NESQUEHONING 40.86N 75.83W
08/17/2007 E1.75 INCH CARBON PA EMERGENCY MNGR
HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED AT THE 911
CENTER IN NESQUEHONING. THE HAIL WAS COVERING THE PARKING
LOT AND DAMAGED CARS.
0220 PM TSTM WND DMG 2 NW JIM THORPE 40.89N 75.76W
08/17/2007 CARBON PA EMERGENCY MNGR
EMERGENCY MANAGEMENT OFFICIALS REPORTED TREES DOWN AND
WIRES DOWN ACROSS SOME ROADS IN SEVERAL PARTS OF THE
COUNTY.
0220 PM HAIL JIM THORPE 40.87N 75.74W
08/17/2007 E1.75 INCH CARBON PA BROADCAST MEDIA
GOLF BALL SIZE HAIL DAMAGED CARS AND PUNCHED HOLES IN THE
SIDING OF SOME BUILDINGS.
0240 PM TSTM WND DMG JIM THORPE 40.87N 75.74W
08/17/2007 CARBON PA TRAINED SPOTTER
LARGE TREE LIMBS DOWN IN JIM THORPE. AT THE TIME OF
REPORT, HALF INCH HAIL WAS FALLING.
0242 PM TSTM WND GST LEHIGHTON 40.83N 75.72W
08/17/2007 E70.00 MPH CARBON PA BROADCAST MEDIA
THUNDERSTORM WINDS WERE ESTIMATED TO BE 70 MPH IN
LEHIGHTON WITH A ROTATING WALL CLOUD REPORTED. TREES AND
WIRES DOWN.
0242 PM HAIL LEHIGHTON 40.83N 75.72W
08/17/2007 M1.00 INCH CARBON PA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN LEIGHTON.
0250 PM HAIL PALMERTON 40.80N 75.62W
08/17/2007 E2.00 INCH CARBON PA TRAINED SPOTTER
2-INCH DIAMETER HAIL WAS REPORTED IN PALMERTON.
0300 PM HAIL FERNDALE 40.53N 75.18W
08/17/2007 M1.00 INCH BUCKS PA TRAINED SPOTTER
HAIL FROM NICKEL TO QUARTER SIZE REPORTED IN FERNDALE.
TREE LIMBS ALSO DOWN.
0307 PM HAIL BRODHEADSVILLE 40.92N 75.40W
08/17/2007 E0.75 INCH MONROE PA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN BRODHEADSVILLE.
0315 PM HAIL FLEMINGTON 40.51N 74.86W
08/17/2007 M0.75 INCH HUNTERDON NJ CO-OP OBSERVER
PENNY SIZE HAIL REPORTED IN FLEMINGTON.
0315 PM HAIL CLINTON 40.64N 74.91W
08/17/2007 E0.75 INCH HUNTERDON NJ TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN CLINTON.
0315 PM HAIL 1 N FLEMINGTON 40.52N 74.87W
08/17/2007 E1.00 INCH HUNTERDON NJ TRAINED SPOTTER
HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED IN RARITAN
TOWNSHIP.
0315 PM HAIL FRENCHTOWN 40.53N 75.06W
08/17/2007 E1.75 INCH HUNTERDON NJ TRAINED SPOTTER
HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED IN
FRENCHTOWN.
0327 PM HAIL NAZARETH 40.74N 75.31W
08/17/2007 E1.00 INCH NORTHAMPTON PA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN NAZARETH.
0338 PM HAIL 2 NE BELLE MEAD 40.49N 74.63W
08/17/2007 E1.75 INCH SOMERSET NJ TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN HILLSBOROUGH, NEARLY
COVERING THE GROUND.
0345 PM HAIL WASHINGTON 40.76N 74.98W
08/17/2007 E0.75 INCH WARREN NJ TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN WASHINGTON.
0350 PM TSTM WND GST WASHINGTON 40.76N 74.98W
08/17/2007 M47.00 MPH WARREN NJ TRAINED SPOTTER
A 47 MPH THUNDERSTORM WIND GUST WAS MEASURED IN
WASHINGTON.
0400 PM FLOOD METUCHEN 40.54N 74.36W
08/17/2007 MIDDLESEX NJ TRAINED SPOTTER
STREET FLOODING REPORTED IN THE METUCHEN AREA WITH SOME
ROADS CLOSED.
0414 PM FLOOD HIGHLAND PARK 40.50N 74.43W
08/17/2007 MIDDLESEX NJ TRAINED SPOTTER
TWO ROADS IN HIGHLAND PARK WERE FLOODED WITH 1 TO 2 FEET
OF WATER. SEVERAL CARS WERE ABANDONED.
&&
GORSELocal storm report, Aug 17, 5:58 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
558 PM EDT FRI AUG 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG COATESVILLE 39.98N 75.82W
08/17/2007 CHESTER PA EMERGENCY MNGR
SCATTERED LARGE TREE LIMBS DOWN ACROSS THE CENTRAL PART
OF THE COUNTY.
0215 PM HAIL BETHLEHEM 40.63N 75.37W
08/17/2007 M0.75 INCH NORTHAMPTON PA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN BETHLEHEM.
0220 PM HAIL JIM THORPE 40.87N 75.74W
08/17/2007 E1.75 INCH CARBON PA BROADCAST MEDIA
GOLF BALL SIZE HAIL DAMAGED CARS AND PUNCHED HOLES IN THE
SIDING OF SOME BUILDINGS.
0220 PM TSTM WND DMG 2 NW JIM THORPE 40.89N 75.76W
08/17/2007 CARBON PA EMERGENCY MNGR
EMERGENCY MANAGEMENT OFFICIALS REPORTED TREES DOWN AND
WIRES DOWN ACROSS SOME ROADS IN SEVERAL PARTS OF THE
COUNTY.
0220 PM HAIL NESQUEHONING 40.86N 75.83W
08/17/2007 E1.75 INCH CARBON PA EMERGENCY MNGR
HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED AT THE 911
CENTER IN NESQUEHONING. THE HAIL WAS COVERING THE PARKING
LOT AND DAMAGED CARS.
0240 PM TSTM WND DMG JIM THORPE 40.87N 75.74W
08/17/2007 CARBON PA TRAINED SPOTTER
LARGE TREE LIMBS DOWN IN JIM THORPE. AT THE TIME OF
REPORT, HALF INCH HAIL WAS FALLING.
0242 PM HAIL LEHIGHTON 40.83N 75.72W
08/17/2007 M1.00 INCH CARBON PA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN LEIGHTON.
0242 PM TSTM WND GST LEHIGHTON 40.83N 75.72W
08/17/2007 E70.00 MPH CARBON PA BROADCAST MEDIA
THUNDERSTORM WINDS WERE ESTIMATED TO BE 70 MPH IN
LEHIGHTON WITH A ROTATING WALL CLOUD REPORTED. TREES AND
WIRES DOWN.
0250 PM HAIL PALMERTON 40.80N 75.62W
08/17/2007 E2.00 INCH CARBON PA TRAINED SPOTTER
2-INCH DIAMETER HAIL WAS REPORTED IN PALMERTON.
0300 PM HAIL FERNDALE 40.53N 75.18W
08/17/2007 M1.00 INCH BUCKS PA TRAINED SPOTTER
HAIL FROM NICKEL TO QUARTER SIZE REPORTED IN FERNDALE.
TREE LIMBS ALSO DOWN.
0307 PM HAIL BRODHEADSVILLE 40.92N 75.40W
08/17/2007 E0.75 INCH MONROE PA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN BRODHEADSVILLE.
0315 PM HAIL FRENCHTOWN 40.53N 75.06W
08/17/2007 E1.75 INCH HUNTERDON NJ TRAINED SPOTTER
HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED IN
FRENCHTOWN.
0315 PM HAIL 1 N FLEMINGTON 40.52N 74.87W
08/17/2007 E1.00 INCH HUNTERDON NJ TRAINED SPOTTER
HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED IN RARITAN
TOWNSHIP.
0315 PM HAIL CLINTON 40.64N 74.91W
08/17/2007 E0.75 INCH HUNTERDON NJ TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN CLINTON.
0315 PM HAIL FLEMINGTON 40.51N 74.86W
08/17/2007 M0.75 INCH HUNTERDON NJ CO-OP OBSERVER
PENNY SIZE HAIL REPORTED IN FLEMINGTON.
0327 PM HAIL NAZARETH 40.74N 75.31W
08/17/2007 E1.00 INCH NORTHAMPTON PA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN NAZARETH.
0338 PM HAIL 2 NE BELLE MEAD 40.49N 74.63W
08/17/2007 E1.75 INCH SOMERSET NJ TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN HILLSBOROUGH, NEARLY
COVERING THE GROUND.
0345 PM HAIL WASHINGTON 40.76N 74.98W
08/17/2007 E0.75 INCH WARREN NJ TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN WASHINGTON.
0350 PM TSTM WND GST WASHINGTON 40.76N 74.98W
08/17/2007 M47.00 MPH WARREN NJ TRAINED SPOTTER
A 47 MPH THUNDERSTORM WIND GUST WAS MEASURED IN
WASHINGTON.
0400 PM FLOOD METUCHEN 40.54N 74.36W
08/17/2007 MIDDLESEX NJ TRAINED SPOTTER
STREET FLOODING REPORTED IN THE METUCHEN AREA WITH SOME
ROADS CLOSED.
0414 PM FLOOD HIGHLAND PARK 40.50N 74.43W
08/17/2007 MIDDLESEX NJ TRAINED SPOTTER
TWO ROADS IN HIGHLAND PARK WERE FLOODED WITH 1 TO 2 FEET
OF WATER. SEVERAL CARS WERE ABANDONED.
0425 PM LIGHTNING 2 S CHESILHURST 39.71N 74.88W
08/17/2007 CAMDEN NJ EMERGENCY MNGR
LIGHTNING STRUCK A HOUSE IN WINSLOW TOWNSHIP.
0520 PM HAIL BETHLEHEM 40.63N 75.37W
08/17/2007 E1.25 INCH NORTHAMPTON PA TRAINED SPOTTER
HAIL 1.25 INCHES IN DIAMETER WAS REPORTED IN BETHLEHEM.
0525 PM HAIL 4 S EASTON 40.63N 75.23W
08/17/2007 E2.00 INCH NORTHAMPTON PA TRAINED SPOTTER
2-INCH DIAMETER HAIL WAS REPORTED IN WILLIAMS TOWNSHIP.
&&
GORSESpecial weather statement, Aug 17, 6:14 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 614 PM EDT FRI AUG 17 2007 NJZ012>014-172315- EASTERN MONMOUTH-MIDDLESEX-WESTERN MONMOUTH- 614 PM EDT FRI AUG 17 2007 ...STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX AND MONMOUTH COUNTIES... AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF ELIZABETH TO 13 MILES SOUTHWEST OF NEW BRUNSWICK...MOVING SOUTHEAST AT 40 MPH. THE THUNDERSTORMS WILL BE NEAR UNION BEACH...TWIN RIVERS AROUND 630 PM...MORGANVILLE...MARLBORO AROUND 645 PM...HOWELL AND ELBERON AROUND 700 PM. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL PRODUCE SMALL HAIL. FORECASTER: AMC
Special weather statement, Aug 17, 7:20 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 720 PM EDT FRI AUG 17 2007 NJZ009-015-PAZ067>071-180030- HUNTERDON-MERCER-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...FLEMINGTON...TRENTON...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 720 PM EDT FRI AUG 17 2007 ...STRONG THUNDERSTORMS AFFECTING THE AREA THIS EVENING... SCATTERED STRONG THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING. THESE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD CAUSE POOR DRAINAGE AND ROADWAY FLOODING, ALONG WITH CLOUD TO GROUND LIGHTNING. SOME STORMS COULD INTENSIFY AND BECOME LOCALLY SEVERE, THEREFORE STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLET IN THE EVENT A WARNING IS ISSUED. IF THUNDERSTORMS APPROACH YOUR AREA, SEEK SHELTER INDOORS. GORSE
Local storm report, Aug 17, 7:23 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 PM EDT FRI AUG 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL BETHLEHEM 40.63N 75.37W
08/17/2007 M0.75 INCH NORTHAMPTON PA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN BETHLEHEM.
0215 PM TSTM WND DMG COATESVILLE 39.98N 75.82W
08/17/2007 CHESTER PA EMERGENCY MNGR
SCATTERED LARGE TREE LIMBS DOWN ACROSS THE CENTRAL PART
OF THE COUNTY.
0220 PM HAIL NESQUEHONING 40.86N 75.83W
08/17/2007 E1.75 INCH CARBON PA EMERGENCY MNGR
HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED AT THE 911
CENTER IN NESQUEHONING. THE HAIL WAS COVERING THE PARKING
LOT AND DAMAGED CARS.
0220 PM TSTM WND DMG 2 NW JIM THORPE 40.89N 75.76W
08/17/2007 CARBON PA EMERGENCY MNGR
EMERGENCY MANAGEMENT OFFICIALS REPORTED TREES DOWN AND
WIRES DOWN ACROSS SOME ROADS IN SEVERAL PARTS OF THE
COUNTY.
0220 PM HAIL JIM THORPE 40.87N 75.74W
08/17/2007 E1.75 INCH CARBON PA BROADCAST MEDIA
GOLF BALL SIZE HAIL DAMAGED CARS AND PUNCHED HOLES IN THE
SIDING OF SOME BUILDINGS.
0240 PM TSTM WND DMG JIM THORPE 40.87N 75.74W
08/17/2007 CARBON PA TRAINED SPOTTER
LARGE TREE LIMBS DOWN IN JIM THORPE. AT THE TIME OF
REPORT, HALF INCH HAIL WAS FALLING.
0242 PM TSTM WND GST LEHIGHTON 40.83N 75.72W
08/17/2007 E70.00 MPH CARBON PA BROADCAST MEDIA
THUNDERSTORM WINDS WERE ESTIMATED TO BE 70 MPH IN
LEHIGHTON WITH A ROTATING WALL CLOUD REPORTED. TREES AND
WIRES DOWN.
0242 PM HAIL LEHIGHTON 40.83N 75.72W
08/17/2007 M1.00 INCH CARBON PA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN LEIGHTON.
0250 PM HAIL PALMERTON 40.80N 75.62W
08/17/2007 E2.00 INCH CARBON PA TRAINED SPOTTER
2-INCH DIAMETER HAIL WAS REPORTED IN PALMERTON.
0300 PM HAIL FERNDALE 40.53N 75.18W
08/17/2007 M1.00 INCH BUCKS PA TRAINED SPOTTER
HAIL FROM NICKEL TO QUARTER SIZE REPORTED IN FERNDALE.
TREE LIMBS ALSO DOWN.
0307 PM HAIL BRODHEADSVILLE 40.92N 75.40W
08/17/2007 E0.75 INCH MONROE PA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN BRODHEADSVILLE.
0315 PM HAIL FLEMINGTON 40.51N 74.86W
08/17/2007 M0.75 INCH HUNTERDON NJ CO-OP OBSERVER
PENNY SIZE HAIL REPORTED IN FLEMINGTON.
0315 PM HAIL CLINTON 40.64N 74.91W
08/17/2007 E0.75 INCH HUNTERDON NJ TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN CLINTON.
0315 PM HAIL 1 N FLEMINGTON 40.52N 74.87W
08/17/2007 E1.00 INCH HUNTERDON NJ TRAINED SPOTTER
HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED IN RARITAN
TOWNSHIP.
0315 PM HAIL FRENCHTOWN 40.53N 75.06W
08/17/2007 E1.75 INCH HUNTERDON NJ TRAINED SPOTTER
HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED IN
FRENCHTOWN.
0327 PM HAIL NAZARETH 40.74N 75.31W
08/17/2007 E1.00 INCH NORTHAMPTON PA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN NAZARETH.
0338 PM HAIL 2 NE BELLE MEAD 40.49N 74.63W
08/17/2007 E1.75 INCH SOMERSET NJ TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN HILLSBOROUGH, NEARLY
COVERING THE GROUND.
0345 PM HAIL WASHINGTON 40.76N 74.98W
08/17/2007 E0.75 INCH WARREN NJ TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN WASHINGTON.
0350 PM TSTM WND GST WASHINGTON 40.76N 74.98W
08/17/2007 M47.00 MPH WARREN NJ TRAINED SPOTTER
A 47 MPH THUNDERSTORM WIND GUST WAS MEASURED IN
WASHINGTON.
0400 PM FLOOD METUCHEN 40.54N 74.36W
08/17/2007 MIDDLESEX NJ TRAINED SPOTTER
STREET FLOODING REPORTED IN THE METUCHEN AREA WITH SOME
ROADS CLOSED.
0414 PM FLOOD HIGHLAND PARK 40.50N 74.43W
08/17/2007 MIDDLESEX NJ TRAINED SPOTTER
TWO ROADS IN HIGHLAND PARK WERE FLOODED WITH 1 TO 2 FEET
OF WATER. SEVERAL CARS WERE ABANDONED.
0425 PM LIGHTNING 2 S CHESILHURST 39.71N 74.88W
08/17/2007 CAMDEN NJ EMERGENCY MNGR
LIGHTNING STRUCK A HOUSE IN WINSLOW TOWNSHIP.
0520 PM HAIL BETHLEHEM 40.63N 75.37W
08/17/2007 E1.25 INCH NORTHAMPTON PA TRAINED SPOTTER
HAIL 1.25 INCHES IN DIAMETER WAS REPORTED IN BETHLEHEM.
0525 PM HAIL 4 S EASTON 40.63N 75.23W
08/17/2007 E2.00 INCH NORTHAMPTON PA TRAINED SPOTTER
2-INCH DIAMETER HAIL WAS REPORTED IN WILLIAMS TOWNSHIP.
0615 PM HAIL 2 NE BELLE MEAD 40.49N 74.63W
08/17/2007 E1.00 INCH SOMERSET NJ TRAINED SPOTTER
HAIL RANGING FROM THE SIZE OF NICKELS TO QUARTERS WAS
REPORTED IN HILLSBOROUGH.
0625 PM FLOOD METUCHEN 40.54N 74.36W
08/17/2007 MIDDLESEX NJ EMERGENCY MNGR
ROADS CLOSED IN METUCHEN DUE TO FLOODING.
0625 PM TSTM WND DMG 1 N EAST BRUNSWICK 40.42N 74.43W
08/17/2007 MIDDLESEX NJ EMERGENCY MNGR
TREES DOWN IN EAST BRUNSWICK TOWNSHIP.
0645 PM FLOOD 2 SSW KEANSBURG 40.42N 74.14W
08/17/2007 MONMOUTH NJ EMERGENCY MNGR
ROAD CLOSED IN HAZLET DUE TO FLOODING. PEA SIZE HAIL ALSO
REPORTED.
0702 PM HAIL OAKHURST 40.26N 74.03W
08/17/2007 E1.00 INCH MONMOUTH NJ TRAINED SPOTTER
HAIL RANGING FROM NICKEL TO QUARTER SIZE REPORTED IN
OAKHURST.
&&
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 10:03 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 57 min |
Nearby
Special Marine Warnings in New Jersey, 2007Every special marine warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.